| Model Number |
CAT02504 |
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); Device Embedded In Tissue or Plaque (3165)
| Date of Event |
12/18/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the tip broke and a piece.Remains in the patient.
Event or Problem Description
It was reported that the tip broke and a piece remains in the patient.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: tip of drill broke off.Probable root cause: design - improper raw material selection.- insufficient assembly design.- hard stop not designed correctly.- guide mouth does not stabilize guide during drilling manufacturing.- improper assembly.- incorrect raw material used.- guide or drill not manufactured to specification application.- use of excessive force.The reported failure mode will be monitored for future reoccurrence.H3 other text : 81.